# SDR JJBA20131228008

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 31,486 hours, 43,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LIGHT NOT BLINKING ON EMERGENCY FLASHLIGHT WHEN CHARGED.  R & R FLASHLIGHT, OPERATIONS CHECKED SATISFACTORY.
